U.S. doctors online nowAsk doctors free
ZA
A 26-year-old male asked:

Hi, i am a guy and have just started exercising. my problem is that my "guy" is painful when i pee with a little bit of blood at times. i got over tge counter medication(some salt like med that i mix with a glass of water) what could be the cause?

1 doctor answer1 doctor weighed in
Dr. Jaiprakash Thakor Jairam
A Verified Doctoranswered
A US doctor answeredLearn more
Infection/myoglobin: Please see your GP for consult.STI/UTI/Bilharzia.Dont think OTC will help.Get a full history and diagnosis.Exercise probably not related unless you have significant tissue damage,See GP

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.